MAUDE Adverse Event Report: ELECTROMED, INC SMARTVEST; PERCUSSOR, POWERED-ELECTRIC

ELECTROMED, INC SMARTVEST; PERCUSSOR, POWERED-ELECTRIC
Model Number CLEARWAY-HOM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 03/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient, an 85-year-old with several pre-existing lung conditions including bronchiectasis, bronchiolitis, granulomatous lung disease, and a recent pseudomonas lung infection, was trained to use the smartvest on (b)(6) 2023.During the training, lower therapeutic settings were employed.The patient reported using the vest consistently from (b)(6) 2023, to (b)(6) 2024, without any issues.A compliance follow-up visit on december 22, 2023, revealed no problems; however, the patient expressed an intention to return the device.The patient decided to return the smartvest, stating that from (b)(6) 2023, to (b)(6) 2024, she used settings that ranged from 5 hz at 10% intensity for 5 minutes to 8 hz at 25% intensity for 5 minutes.She reported experiencing a lung collapse, which she stated her doctor felt it could be due to using the smartvest and to return the device.During electromed's follow up to this complaint, the patient's doctor stated the device was unlikely the cause for the patient's lung collapse.An inspection performed by a electromed technician noted that the device was functioning as designed, no malfunction was observed.There was no report of device malfunction and no malfunction of the device found during inspection or investigation.The exact cause of the reported event cannot be determined at this time, and the patient's injury was likely related to the patients pre-existing medical conditions, however, it cannot be excluded that the smartvest device contributed to the event.No further action is required.

Brand Name
SMARTVEST
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
ELECTROMED, INC
502 sixth ave nw
new prague MN 56071
Manufacturer (Section G)
ELECTROMED, INC
502 sixth ave nw
new prague MN 56071
Manufacturer Contact
amy yanta
502 sixth ave. n.w.
new prague, MN 56071
MDR Report Key19229502
Report Number3003007907-2024-00001
Device Sequence Number6864920
Product Code BYI
UDI-Device IdentifierB102125003S0100
UDI-PublicB102125003S0100
Combination Product (Y/N)N
PMA/510(K) Number
K222496
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCLEARWAY-HOM
Device Catalogue Number125003-S-010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexFemale